# SDR AU000560

- Difficulty date: May 5, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Part number: CF3985A
- Condition: Broken
- Location: Rudder Control S
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(AUS) RUDDER CONTROL SYSTEM PIVOT PIN CRACKED AT WELD AND THEN BROKEOFF.
